# SDR SWIA202157194

- Difficulty date: February 27, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE (P/N SH670-31503-1) AT FS 319.70 , COMMON TO R/H SILL HAS CORROSION AT FASTENER HOLE.    (C-CHECK RO 4/1/2021)    ORDERED AND RECEIVED REPLACEMENT ATTACH ANGLE FOR R/H FLOOR SILL AT FS 319.70 AND INSTALLED REPLACEMENT ANGLE REF. DRW. SH670-32170 REV V, REF CRJ700 SRM 51-42-06-001-001-A01, REF CRJ700 SRM 51-42-10-001-001-A01. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
